Alert archive / Oregon / Gale Watches in 2012
Gale Watch 13, NWS Medford, OR
NWS Medford, OR issued this gale watch at Mar 25, 2012, 2:50 AM PDT. It took effect at Mar 26, 2012, 2:00 PM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 25, 2012, 2:50 AM PDT (09:50 UTC)
- In effect from
- Mar 26, 2012, 2:00 PM PDT
- Expired
- Mar 25, 2012, 3:07 PM PDT
- In force
- Issued by
- NWS Medford, OR
The text
As transmitted, in the capitals the NWS used until 2016.
561 WHUS76 KMFR 250950 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 250 AM PDT SUN MAR 25 2012 PZZ350-356-252300- /O.NEW.KMFR.GL.A.0013.120326T2100Z-120327T1500Z/ /O.EXB.KMFR.SE.A.0012.120326T2100Z-120327T1500Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 250 AM PDT SUN MAR 25 2012 ...GALE WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING... ...HAZARDOUS SEAS WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING. A HAZARDOUS SEAS WATCH HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WATCH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING. * WINDS: MONDAY AFTERNOON THROUGH EARLY TUESDAY MORNING...A STRONG STORM MAY BRING GALE FORCE SOUTHERLY WINDS OF 30 TO 40 KT WITH GUSTS OF 45 TO 50 KT. * SEAS: MONDAY AFTERNOON THROUGH TUESDAY MORNING...SEAS MAY INCREASE TO 14 TO 18 FEET...BECOMING DOMINATED BY VERY STEEP WIND WAVES. * AREAS AFFECTED: STRONGEST WINDS AND SEAS ARE EXPECTED BEYOND 5 NM AND NEAR CAPE BLANCO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ370-376-252300- /O.EXT.KMFR.SR.A.0006.120326T1800Z-120327T1200Z/ /O.CON.KMFR.SE.A.0012.120326T1800Z-120327T1200Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 250 AM PDT SUN MAR 25 2012 ...STORM WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT... ...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT... THE STORM WATCH IS NOW IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT. A HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT. * WINDS: MONDAY AFTERNOON INTO MONDAY NIGHT...A STRONG STORM MAY BRING STORM FORCE SOUTHERLY WINDS OF 40 TO 45 KT WITH GUSTS TO 60 KT. * SEAS: MONDAY AFTERNOON INTO MONDAY NIGHT SEAS MAY INCREASE TO 18 TO 22 FEET...BECOMING DOMINATED BY VERY STEEP WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
1 follow-up statement
405 WHUS76 KMFR 252207 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 307 PM PDT SUN MAR 25 2012 PZZ350-356-261115- /O.UPG.KMFR.GL.A.0013.120326T2100Z-120327T1500Z/ /O.NEW.KMFR.SE.W.0022.120326T1800Z-120327T1800Z/ /O.NEW.KMFR.GL.W.0018.120326T1800Z-120327T1200Z/ /O.UPG.KMFR.SE.A.0012.120326T2100Z-120327T1500Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 307 PM PDT SUN MAR 25 2012 ...GALE WARNING IN EFFECT FROM 11 AM MONDAY TO 5 AM PDT TUESDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 AM MONDAY TO 11 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 AM MONDAY TO 5 AM PDT TUESDAY. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WARNING IS IN EFFECT FROM 11 AM MONDAY TO 11 AM PDT TUESDAY. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: MONDAY AFTERNOON THROUGH EARLY TUESDAY MORNING...A STRONG STORM BRINGS GALE FORCE SOUTHERLY WINDS OF 30 TO 40 KT WITH GUSTS OF 45 TO 50 KT. * SEAS: MONDAY AFTERNOON THROUGH TUESDAY MORNING...SEAS MAY INCREASE TO 14 TO 18 FEET...BECOMING DOMINATED BY VERY STEEP WIND WAVES. * AREAS AFFECTED: STRONGEST WINDS AND SEAS ARE EXPECTED BEYOND 5 NM AND NEAR CAPE BLANCO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ370-376-261115- /O.UPG.KMFR.SE.A.0012.120326T1800Z-120327T1200Z/ /O.NEW.KMFR.SR.W.0007.120326T1800Z-120327T1200Z/ /O.NEW.KMFR.SE.W.0022.120326T1800Z-120328T0600Z/ /O.UPG.KMFR.SR.A.0006.120326T1800Z-120327T1200Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 307 PM PDT SUN MAR 25 2012 ...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 AM MONDAY TO 11 PM PDT TUESDAY... ...STORM WARNING IN EFFECT FROM 11 AM MONDAY TO 5 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A STORM WARNING...WHICH IS IN EFFECT FROM 11 AM MONDAY TO 5 AM PDT TUESDAY. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WARNING IS IN EFFECT FROM 11 AM MONDAY TO 11 PM PDT TUESDAY. THE STORM WATCH IS NO LONGER IN EFFECT. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. * WINDS: MONDAY AFTERNOON INTO MONDAY NIGHT...A STRONG STORM BRINGS STORM FORCE SOUTHERLY WINDS TO 45 KT WITH GUSTS TO 60 KT. * SEAS: MONDAY AFTERNOON INTO MONDAY NIGHT SEAS MAY INCREASE TO 18 TO 22 FEET...BECOMING DOMINATED BY VERY STEEP WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO ALL VESSELS. ALL SMALL CRAFT SHOULD REMAIN IN PORT. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ SVEN HTTP://WWW.WEATHER.GOV/MEDFORD
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this gale watch went out at Mar 24, 8:49 PM PDT, 6 hours 1 minute earlier.
Area forecast discussion, Mar 24, 8:49 PM PDT, 6 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
849 PM PDT SAT MAR 24 2012
.DISCUSSION...A BROAD UPPER LEVEL LOW OFFSHORE CONTINUES TO SEND
MOISTURE FROM SOUTH TO NORTH INTO THE CWA THIS EVENING WITH SOME
LIGHT PRECIPITATION EXTENDING FROM SISKIYOU COUNTY NORTHWARD TO
DOUGLAS COUNTY. SNOW LEVELS ARE RUNNING ABOUT 3000 TO 3500 FEET
WEST OF THE CASCADES. NOT EXPECTING MUCH QPF OVERNIGHT AND
CURRENT FORECAST HANDLES THIS WELL SO WILL NOT MAKE ANY UPDATES.
THE UPPER LOW WILL SPLIT ON SUNDAY WITH ONE PIECE MOVING INTO
SOUTHERN CALIFORNIA AND ANOTHER SWINGING THROUGH NORTHERN
CALIFORNIA AND SOUTHWESTERN OREGON. THIS WILL KEEP SHOWERS IN THE
FORECAST...MOST NUMEROUS DURING THE AFTERNOON AND EVENING HOURS AS
THE COLD POOL ALOFT MOVES THROUGH. THE ADDED INSTABILITY FROM THE
COLD AIR ALOFT MAY ALSO HELP TO GENERATE SOME GRAUPEL IN THE
HEAVIER SHOWERS...TYPICAL SPRINGTIME WEATHER AROUND THESE PARTS.
THE UPPER TROUGH WILL MOVE EAST OF THE AREA SUNDAY NIGHT INTO
MONDAY AND A SHORT WAVE RIDGE WILL BUILD IN WITH A BRIEF BREAK IN
PRECIPITATION FOR MOST AREAS.
HOWEVER...THE NEXT STRONG FRONT WILL MOVE IN MONDAY EVENING
BRINGING THE NEXT ROUND OF WEATHER IMPACTS TO THE AREA MONDAY
NIGHT INTO TUESDAY. A STORM WATCH (PDXMWWMFR) IS ALREADY OUT FOR
THIS SYSTEM OVER OUR COASTAL WATERS. EXPECT A MYRIAD OF
WIND/WINTER WEATHER HEADLINES TO BE ISSUED IN THE COMING SHIFTS.
STRONG/GUSTY WINDS WILL BE FELT AT THE COAST, THE SHASTA/ROGUE
VALLEYS AND THE EAST SIDE. WITH SNOW LEVELS EXPECTED TO BE
HOVERING NEAR 3000 FEET, SNOW IMPACTS WILL ALSO BE AN ISSUE OVER
THE MAJOR PASSES AND NEAR MOUNT SHASTA. THERE WILL ALSO BE A
RENEWED THREAT FOR FLOODING FOR OUR COASTAL RIVERS AND STREAMS.
THE ACTIVE WEATHER PATTERN WILL NOT LET UP. ANOTHER STRONG SYSTEM
IS DUE IN ON THURSDAY. SPILDE
&&
.AVIATION...MOSTLY VFR THIS EVENING...EXCEPT LOCAL MVFR WITH
HIGHER TERRAIN OBSCURATIONS ALONG AND WEST OF THE CASCADES WITH
AREAS OF -RA. -SN LIKELY ABOVE 3000 FEET. AREAS OF MVFR CIGS WILL
SPREAD TO THE EAST SIDE OVERNIGHT INTO SUNDAY MORNING. EXPECT VFR
TO MVFR IN SCATTERED TO NUMEROUS -SHRA SUNDAY...ESPECIALLY DURING
THE AFTERNOON/EVENING HOURS AS AN UPPER LEVEL DISTURBANCE MOVES
THROUGH. MOUNTAIN OBSCURATIONS WILL CONTINUE. BRIEF HEAVIER SHRA
MAY CONTAIN GRAUPEL.
&&
.PREV DISCUSSION... /ISSUED 252 PM PDT SAT MAR 24 2012/
SHORT TERM...RADAR IS STARTING TO SHOW SIGNS OF THE PRECIPITATION
LIGHTENING UP THROUGHOUT THE SHASTA REGION. STILL PLENTY OF
SHOWERS ON SOUTH FACING SLOPES AS THE MOISTURE PLUME IS CLEARLY
BEING FORCED FROM SOUTH TO NORTH. BUT THE HEAVIEST STUFF APPEARS
TO BE COMING TO AN END AS THE LOW DIVES FARTHER SOUTH AND THE JET
ENERGY IS SHUNTED TO THE EAST. 700MB FLOW IS ALSO PROGGED TO
CONTINUE TO COME DOWN THIS AFTERNOON AND THIS SHOULD BRING AN END
TO ANY UPSLOPE ENHANCEMENT. WINDS REMAIN GUSTY OVER THE SHASTA
VALLEY, BUT BELOW ADVISORY LEVEL. SO WE HAVE CANCELLED THAT
ADVISORY FOR THE AFTERNOON. EAST SIDE WINDS WILL ALSO REMAIN GUSTY
AS THE ENERGY PUSHES THROUGH THAT REGION.
THE TIMING OF THE PRECIPITATION SEEMS TO HAVE MADE THE DIFFERENCE
BETWEEN A SIGNIFICANT SHASTA EVENT AND THE MINIMAL IMPACTS THAT
OCCURRED. SINCE THINGS REALLY DIDN'T GET GOING UNTIL AFTER
DAYBREAK THIS MORNING, SNOW ACCUMULATIONS WERE MINIMAL BELOW 5000
FEET. MT SHASTA CITY HAS ALREADY PICKED UP .30 INCHES OF LIQUID,
BUT HARDLY ANY HAS STUCK TO THE ROADWAYS AS TEMPERATURES ARE IN
THE MID TO UPPER 30'S. SNOW SHOWERS WILL CONTINUE THIS AFTERNOON
AND EVENING, BUT DON'T EXPECT THEM TO LAST LONG ENOUGH INTO THE
NIGHT TO SEE MUCH MORE THAN ANOTHER INCH ACCUMULATE AT LOWER
ELEVATIONS. SUNDAY CONTINUES TO POINT TO A SHOWERY DAY AS ANOTHER
VORTICITY MAX ROTATES THROUGH THE TROUGH. WITH 500MB TEMPERATURES
DROPPING TO -32C, THERE WILL BE ENOUGH INSTABILITY OVER THE WATERS
TO POSSIBLY CREATE SOME THUNDERSTORMS WITH GRAUPEL. SOME OF THESE
COULD SNEAK ONSHORE TOWARDS THE COASTAL MOUNTAINS. LATEST MODEL
RUNS STARTING TO SHOW THE COLDEST AIR DROPPING SOUTH INTO EUREKA'S
CWA. BROAD CYCLONIC FLOW SHOULD MAKE FOR THE HIGHEST ACCUMULATION
AMOUNTS ON THE EAST FACING SLOPES OF THE CASCADES. LOCATIONS ABOVE
4000 FEET MAY SEE AN INCH OR TWO OF SNOW BY MONDAY MORNING.
A SHORTWAVE RIDGE WILL BUILD OVER THE AREA MONDAY IN RESPONSE TO
ANOTHER STRONG FRONT APPROACHING THE COAST LATE MONDAY NIGHT. THIS
RIDGE WILL MAKE FOR PRIMARILY DRY CONDITIONS FOR MOST AREAS AND
PROVIDE ANOTHER DAY FOR THE SWOLLEN RIVERS TO RECEDE.
LONG TERM...THE MODELS CONTINUE TO BE IN FAIRLY GOOD AGREEMENT
SHOWING AN ACTIVE WEATHER PATTERN LASTING FOR THE NEXT 7 TO 10
DAYS. A SERIES OF FRONTS ARE EXPECTED TO MOVE THROUGH THE FORECAST
AREA DURING THIS TIME. THE MAIN QUESTION WILL BE THE TIMING OF
EACH OF THESE FRONTS. THE FIRST STRONG FRONT IS EXPECTED TO IMPACT
THE OREGON COAST LATE MONDAY NIGHT OR TUESDAY MORNING. THE EC AND
GFS SUGGEST WE COULD PICK UP 2-3 INCHES OF RAIN ALONG THE COAST IN
A 12 HOUR PERIOD WHICH COULD BRING MORE FLOODING TO THE COQUILLE.
AFTER COORDINATING WITH THE PORTLAND RFC...THE HEAVY PRECIPITATION
WILL LIKELY RESULT IN THE POTENTIAL FOR THE COQUILLE RIVER AT
COQUILLE TO RISE ABOVE FLOOD STAGE LATE WEDNESDAY MORNING. THIS
WILL BE MONITORED CLOSELY IN THE DAYS TO COME AND IS FURTHER
ADDRESSED IN THE FLOOD STATEMENT (PDXFLSMFR). GUSTY WINDS ARE ALSO
POSSIBLE AT THE COAST...SHASTA VALLEY AND EAST SIDE. AN UPPER
TROUGH WILL PUSH THE FRONT OUT OF THE FORECAST AREA TUESDAY
NIGHT...BUT POST FRONTAL SHOWERS ARE EXPECTED TO CONTINUE THROUGH
WEDNESDAY WITH SHORTWAVES MOVING THROUGH. A SECOND STRONG FRONT IS
THEN EXPECTED TO IMPACT THE AREA THURSDAY MORNING BRINGING ANOTHER
ROUND OF MODERATE TO HEAVY PRECIPITATION TO THE COAST ADDING TO
THE FLOODING CONCERNS. THE OPERATIONAL MODELS DIFFER AFTER
THURSDAY. THE GFS SHOWS A SURFACE LOW DEEPENING JUST INSIDE
40N/130W AND TRACKING NORTHEAST INTO NORTHWEST OREGON. THE EC ALSO
SHOWS A LOW DEVELOPING FARTHER WEST...BUT NOT AFFECTING THE COAST
UNTIL SATURDAY. -PETRUCELLI
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
CA...NONE.
PZ...STORM WATCH FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT FOR
PZZ370-376.
HAZARDOUS SEAS WATCH FROM MONDAY MORNING THROUGH LATE MONDAY
NIGHT FOR PZZ370-376.
SPILDEHazardous weather outlook, Mar 24, 2:46 PM PDT, 12 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 246 PM PDT SAT MAR 24 2012 ORZ021-251415- SOUTH CENTRAL OREGON COAST- 246 PM PDT SAT MAR 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT FLOOD WARNING CONTINUES FOR THE COQUILLE RIVER AT COQUILLE. SEE FLOOD STATEMENT FOR DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY FLOOD WARNING FOR THE COQUILLE RIVER AT COQUILLE CONTINUES TO SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 4:24 AM PDT | High Wind Watch | MFR | Lake | 33 hr |
| Mar 25, 2:49 PM PDT | Frost Advisory | MFR | Coos, Curry, Douglas | 12 hr |
| Mar 25, 2:49 PM PDT | Freeze Warning | MFR | Coos, Curry, Douglas | 12 hr |
| Mar 25, 2:49 PM PDT | High Wind Warning | MFR | Coos, Curry, Douglas, Jackson, Josephine, Klamath | 56 hr |
| Mar 25, 2:49 PM PDT | Wind Advisory | MFR | Jackson, Klamath, Lake | 62 hr |
| Mar 25, 3:07 PM PDT | Gale Warning | MFR | 40 hr | |
| Mar 25, 3:07 PM PDT | Hazardous Seas Warning | MFR | 5 days | |
| Mar 25, 3:07 PM PDT | Storm Warning | MFR | 38 hr | |
| Mar 25, 2:42 PM PDT | Winter Storm Watch | MFR | Siskiyou | 21 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.